# SDR DALA2022072605124

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737
- Aircraft serial: 31921
- Aircraft time: 28,363 hours, 10,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9206006) DURING INSPECTION FOUND 6EA EMERGENCY LIGHTS BATTERY PACKS BAD. REPLACED 6EA EMERGENCY LIGHTS BATTERY PACKS PER B737 AMM 33-51. OPS CHECK GOOD.
